# SDR FDEA202305030798

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER JAMB CUTOUT DOUBLER FOUND CHAFED.  REPAIRED AS PER EA # 1-5330-T0318205 A P3 & P4 TITLE: FUSELAGE - PLATES & SKINS - FWD   CARGO DOOR CUTOUT AFT JAMB, STA1002, L-39R TO L-41R - SRM 53-00-15, REPAIR 8. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
